# SDR DJFA2007076

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N702LX
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 4,843 hours, 2,950 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2004090103
- Condition: Seized
- Part time: 4,843 hours, 2,950 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1205032- ON DESCENT CREW NOTED ACM NOT COOLING AND BURNING ODOR IN CABIN.  CREW COMPLETED THE APPROACH AND LANDING.  MAINTENANCE FOUND THE ACM TURBINE SEIZED.  THE ACM WAS REPLACED.
